Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 94, NWS Houston/Galveston, TX

December 18, 2021

NWS Houston/Galveston, TX issued this small craft advisory at Dec 18, 2021, 2:17 PM CST. It took effect at Dec 18, 2021, 3:00 PM CST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2021, 2:17 PM CST (20:17 UTC)
In effect from
Dec 18, 2021, 3:00 PM CST
Expired
Dec 20, 2021, 10:00 AM CST
In force
43 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

807 
WHUS74 KHGX 182017
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
217 PM CST Sat Dec 18 2021

GMZ350-355-370-375-190430-
/O.CON.KHGX.GL.W.0007.211219T0000Z-211219T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
217 PM CST Sat Dec 18 2021

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST SUNDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  6 to 8 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM, Waters from Freeport to Matagorda Ship Channel 
  TX from 20 to 60 NM and Waters from High Island to Freeport TX 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-190430-
/O.UPG.KHGX.GL.A.0007.211219T0300Z-211219T1200Z/
/O.NEW.KHGX.SC.Y.0094.211218T2100Z-211219T1600Z/
Matagorda Bay-Galveston Bay-
217 PM CST Sat Dec 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and 
  rough expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 10 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
777 
WHUS74 KHGX 190312
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
912 PM CST Sat Dec 18 2021

GMZ350-355-370-375-191115-
/O.CON.KHGX.GL.W.0007.000000T0000Z-211219T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
912 PM CST Sat Dec 18 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  6 to 8 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM, Waters from Freeport to Matagorda Ship Channel 
  TX from 20 to 60 NM and Waters from High Island to Freeport TX 
  from 20 to 60 NM.

* WHEN...From 6 PM this evening to 10 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-191115-
/O.CON.KHGX.SC.Y.0094.000000T0000Z-211219T1600Z/
Matagorda Bay-Galveston Bay-
912 PM CST Sat Dec 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and 
  rough expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 10 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
912 
WHUS74 KHGX 190926
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
326 AM CST Sun Dec 19 2021

GMZ350-355-191730-
/O.CAN.KHGX.GL.W.0007.000000T0000Z-211219T1600Z/
/O.EXB.KHGX.SC.Y.0094.000000T0000Z-211219T2000Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
326 AM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-375-191730-
/O.CAN.KHGX.GL.W.0007.000000T0000Z-211219T1600Z/
/O.EXB.KHGX.SC.Y.0094.000000T0000Z-211220T0000Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
326 AM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 5
  to 7 ft.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ330-335-191730-
/O.EXT.KHGX.SC.Y.0094.000000T0000Z-211219T2000Z/
Matagorda Bay-Galveston Bay-
326 AM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  rough.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
286 
WHUS74 KHGX 191626
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
1026 AM CST Sun Dec 19 2021

GMZ330-335-350-355-192000-
/O.CON.KHGX.SC.Y.0094.000000T0000Z-211219T2000Z/
Matagorda Bay-Galveston Bay-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
1026 AM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough
  water. On the Gulf, seas 5 to 7 feet, subsiding modestly in the
  afternoon.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-375-200000-
/O.CON.KHGX.SC.Y.0094.000000T0000Z-211220T0000Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
1026 AM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft. Occasional seas to 8 feet.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
894 
WHUS74 KHGX 192125
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
325 PM CST Sun Dec 19 2021

GMZ370-375-200530-
/O.EXT.KHGX.SC.Y.0094.000000T0000Z-211220T1600Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
325 PM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft. Occasional seas to 8 feet.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 10 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS74 KHGX 200256
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
856 PM CST Sun Dec 19 2021

GMZ370-375-201100-
/O.CON.KHGX.SC.Y.0094.000000T0000Z-211220T1600Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
856 PM CST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft. Occasional seas to 8 feet.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 10 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
002 
WHUS74 KHGX 200933
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
333 AM CST Mon Dec 20 2021

GMZ370-375-201600-
/O.CON.KHGX.SC.Y.0094.000000T0000Z-211220T1600Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
333 AM CST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...North winds up to around 20 knots seas 5 to 7 ft. Seas  
  occasionally up to 7 feet.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 10 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels,
should avoid navigating in hazardous conditions.

&&

$$
307 
WHUS74 KHGX 201602
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
1002 AM CST Mon Dec 20 2021

GMZ370-375-201715-
/O.EXP.KHGX.SC.Y.0094.000000T0000Z-211220T1600Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
1002 AM CST Mon Dec 20 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and seas have fallen below the advisory threshold, so the
small craft advisory will be allowed to expire. Operators of small
craft will still want to exercise caution through tonight, as
winds and seas are still near the advisory threshold, and will
diminish only gradually through today and tonight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 11:45 AM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Dec 18, 11:45 AM CST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1145 AM CST Sat Dec 18 2021

.AVIATION [18Z TAF Issuance]...

A cold front is moving through the area bringing with it a
northerly wind shift and a line of strong thunderstorms. The front
has already moved through CLL, UTS, and CXO and is moving through
IAH momentarily. It will move though SGR and HOU by 1830z and then
through LBX and GLS between 19 and 20z. With the FROPA,
thunderstorms will bring gusty winds up to 35kts or higher and
heavy rainfall will limit visibilities down to below a mile at
times. Light rain will linger behind the front for a few hours.
Moderate northwesterly winds of 10 to 15kts sustained and gusts up
to 25kts will continue into late this evening. CIGs will be slow
to lift but will by VFR at CLL by 3z, CXO by 9z, IAH by around 12z
and around sunrise down by the coast. Moderate northwesterly winds
persist on Sunday, but not as gusty as today.

Fowler

&&

.PREV DISCUSSION /Issued 550 AM CST Sat Dec 18 2021/...

.SHORT TERM [Today Through Sunday Night]...

Showers and thunderstorms have begun to develop to our west, and
expect activity to increase and spread into Southeast Texas this
morning and this afternoon along and ahead of a cold front. Deep
moisture levels in place (high precipitable water values) along with
increasing instability (area becoming situated in good low level
convergence and increasingly diffluent flow aloft along with
increasing MLCAPE and shear) should support an increasing risk for
potential strong/severe storms during the day. Another concern will
be an increasing risk of locally rainfall with hourly rainfall rates
of at least 1 to 2 inches, especially where any training manages to
develop (rainfall records all set in 1965 for today are 1.30 inches
at CLL, 2.14 inches at IAH, 1.65 inches at HOU and 3.81 inches at
GLS). These storms and the cold front will bring an end to the
area's recent record breaking warmth as temperatures fall heading
into the late morning through afternoon hours, but GLS only needs to
reach 74 to tie the record set in 1889 and at 3 AM they are at 72.
Decreasing rain chances and an end to any strong/severe storms and
locally heavy rainfall will generally occur from northwest to
southeast as the afternoon progresses, and a majority of activity
will be off the coast by midnight. With breezy north winds behind
the front, temperatures will continue to fall with both Sunday's and
Monday's morning lows expected to bottom out in the upper 30s north,
40s central and around 50 at the coast. Clouds will linger on into
Sunday for much of the area resulting in highs mostly in the 50s on
Sunday. A disturbance will move eastward across the state Sunday
night and will bring another shot of rain to the area (lower chances
inland and higher chances toward the coast and offshore).

42

.LONG TERM [Monday Through Saturday]...

By Monday morning, the coastal low and mid-level shortwave will
begin to depart and push east. Most of the rain is still expected
to fall offshore, but some overcast skies and stratiform rain
will still persist across most of Southeast Texas. Best rain
chances will be near the coast where rainfall amounts will reach
up to half an inch. By late Monday evening, the coastal low will
have pushed out of our CWA and that'll be the last of noticeable
rain chances through the rest of the week and into the weekend.
Ridging overhead will settle in and squash most rain chances while
also keeping skies mostly sunny to partly cloudy throughout the
week.

Northerly flow and cloudy skies on Monday will keep daytime highs
in the mid to upper 50s and overnight lows in the 40s near I-10
and south while areas north of I-10 will be in the 30s and near
freezing for northernmost counties. Northerly winds again on
Tuesday will slow down any considerable warming, so daytime highs
should just barely breach the 60s while overnight lows reach the
40s again. By late Wednesday, onshore flow resumes as ridging
settles in overhead and ushers in a warming trend through the rest
of the week. By Christmas Day on Saturday, daytime highs will
reach the uppers 70s to low 80s and overnight lows will cool down
to the 60s.

Lenninger

.MARINE...

Sea fog expected through mid morning today for Galveston Bay, the
ship channel, and our nearshore waters. Onshore winds will
increase to caution criteria this morning ahead of an approaching
cold front. The cold front will push offshore by this evening and
bring with it scattered showers and thunderstorms. Since our
coastal waters are relatively warm for this time of year, strong
northerly winds will behind the front will mix down to the
surface. Therefore, A Gale Warning is in effect this evening
through tomorrow morning for our offshore waters and a Gale Watch
is in effect for Galveston and Matagorda Bay. Starting around
sunset tonight, winds should reach 25 to 30 knots for our
offshore waters with frequent gusts near 40 knots. Our bays should
see sustained winds near 25kts and frequent gusts near 35kts, so
our Bays may need to be upgraded to a Gale Warning as well with
by the next forecast package this afternoon.

Wind and seas drop to below Advisory criteria by Sunday night,
but scattered showers and isolated thunderstorms will continue
through Monday night as a coastal low develops offshore and pushes
east. By late next week, onshore flow resumes and so does the
possibility of sea fog again.

Lenninger

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  41  53  40  56  35 /  10  10  40  20   0
Houston (IAH)          47  58  44  57  39 /  20  10  50  40  10
Galveston (GLS)        53  61  50  57  47 /  50  20  80  50  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...Gale Watch from 9 PM CST this evening through late tonight for
     the following zones: Galveston Bay...Matagorda Bay.

     Gale Warning from 6 PM this evening to 10 AM CST Sunday for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&

In the hours before

Local storm report, Dec 18, 11:21 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1121 AM CST SAT DEC 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND DMG     2 NNE CUT AND SHOOT     30.37N 95.33W
12/18/2021                   MONTGOMERY         TX   LAW ENFORCEMENT

            POSSIBLE TORNADO. REPORTS OF DAMAGE TO
            STRUCTURES.

&&
Special weather statement, Dec 18, 11:25 AM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1125 AM CST Sat Dec 18 2021

TXZ178-179-199-200-210>214-226-227-235>238-300-313-335>338-436-
181830-
San Jacinto TX-Inland Brazoria TX-Coastal Matagorda TX-Waller TX-
Northern Liberty TX-Inland Matagorda TX-Chambers TX-
Matagorda Islands TX-Colorado TX-Inland Galveston TX-
Coastal Galveston TX-Southern Liberty TX-Coastal Harris TX-
Wharton TX-Polk TX-Coastal Jackson TX-Inland Harris TX-Fort Bend TX-
Montgomery TX-Coastal Brazoria TX-Austin TX-Inland Jackson TX-
1125 AM CST Sat Dec 18 2021

...Strong to occasionally severe thunderstorms continue ahead of and
along a front crossing Southeast Texas...

At 1125 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Woodville to Patton
Village to Orchard to 15 miles northwest of El Campo to near Nursery.
Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Conroe, Texas City, Matagorda, Friendswood, La Porte, Deer Park,
Rosenberg, Lake Jackson, Alvin, Angleton, Dickinson, Stafford, Bay
City and South Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2838 9638 2840 9637 2848 9652 2855 9648
      2858 9662 2885 9670 2906 9694 2933 9657
      2939 9662 2980 9607 3044 9539 3098 9465
      3049 9454 3049 9473 3011 9460 3011 9452
      2982 9453 2906 9530 2848 9608
TIME...MOT...LOC 1725Z 305DEG 23KT 3084 9451 3019 9517 2961 9594 2935
9646 2895 9702

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Dec 18, 12:25 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1225 PM CST SAT DEC 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     2 SE PANORAMA VILLAGE   30.36N 95.47W
12/18/2021                   MONTGOMERY         TX   TRAINED SPOTTER

            TREES DOWN ON HILLCREST DRIVE.

&&
Local storm report, Dec 18, 12:30 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1230 PM CST SAT DEC 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     6 NNW THE WOODLANDS     30.24N 95.54W
12/18/2021                   MONTGOMERY         TX   PUBLIC

            TREES DOWN, MONTGOMERY DRIVE.

&&

DR
Special weather statement, Dec 18, 12:36 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1236 PM CST Sat Dec 18 2021

TXZ200-213-214-226-227-235>238-300-313-336>338-436>439-181930-
Inland Brazoria TX-Coastal Matagorda TX-Northern Liberty TX-
Inland Matagorda TX-Chambers TX-Matagorda Islands TX-
Inland Galveston TX-Coastal Galveston TX-Brazoria Islands TX-
Bolivar Peninsula TX-Southern Liberty TX-Galveston Island TX-
Coastal Harris TX-Wharton TX-Inland Harris TX-Fort Bend TX-
Coastal Brazoria TX-Inland Jackson TX-
1236 PM CST Sat Dec 18 2021

...Strong thunderstorms ahead of and along a cold front are still
marching towards the Gulf Coast...

At 1235 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near China to 7 miles east of La Porte to near
Brazos Bend State Park to near Blessing. Movement was southeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pasadena, Pearland, League City, southern Sugar Land, Baytown,
Missouri City, Galveston Causeway, Galveston Island West End, Texas
City, Matagorda, Friendswood, La Porte, Deer Park, southeastern
Rosenberg, Lake Jackson, Alvin, Angleton, Dickinson, Stafford and Bay
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2955 9439 2950 9437 2934 9457 2891 9515
      2844 9600 2904 9651 2958 9568 2979 9502
      3015 9461 3011 9460 3011 9445 2989 9444
      2989 9436 2956 9435
TIME...MOT...LOC 1835Z 314DEG 31KT 3008 9431 2962 9488 2939 9558 2882
9620

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 18, 1:31 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
131 PM CST Sat Dec 18 2021

TXZ214-235>238-335>338-436>439-182030-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Chambers TX-Matagorda Islands TX-Inland Galveston TX-
Coastal Galveston TX-Brazoria Islands TX-Bolivar Peninsula TX-
Galveston Island TX-Coastal Jackson TX-Coastal Brazoria TX-
Inland Jackson TX-
131 PM CST Sat Dec 18 2021

...Line of Strong Thunderstorms Nearly to the Coast...

At 130 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of High Island to Magnolia
Beach. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Galveston Causeway, Galveston Island West End, Texas City, Matagorda,
Lake Jackson, Alvin, Angleton, Dickinson, Bay City, La Marque, Port
Lavaca, Santa Fe, Freeport, Clute, Hitchcock, Palacios, West
Columbia, Sweeny, Surfside Beach and South Texas Nuclear Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2838 9637 2850 9650 2855 9647 2858 9662
      2867 9664 2870 9656 2864 9652 2865 9652
      2870 9653 2861 9651 2868 9647 2860 9644
      2857 9648 2862 9638 2863 9637 2872 9641
      2871 9656 2981 9436 2946 9435
TIME...MOT...LOC 1930Z 322DEG 22KT 2966 9432 2854 9655

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 10:46 PM CSTMarine Dense Fog AdvisoryHGX11 hr
Dec 18, 3:33 AM CSTGale WatchHGX11 hr
Dec 18, 3:33 AM CSTGale WarningHGX24 hr
Dec 18, 5:56 AM CSTDense Fog AdvisoryHGXGalveston4 hr
Dec 18, 8:48 AM CSTSpecial Weather StatementHGXHouston57 min
Dec 18, 8:58 AM CSTSpecial Weather StatementHGXBrazos, Burleson47 min
Dec 18, 9:28 AM CSTSpecial Weather StatementHGXGrimes, Washington47 min
Dec 18, 9:43 AM CSTSpecial Weather StatementHGXTrinity, Walker62 min
Dec 18, 9:54 AM CSTSpecial Weather StatementHGXMontgomery51 min
Dec 18, 10:09 AM CSTSpecial Weather StatementHGXMontgomery, Waller66 min
Dec 18, 10:21 AM CSTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker24 min
Dec 18, 10:39 AM CSTSevere Thunderstorm WarningHGXHarris, Montgomery20 min
Dec 18, 10:52 AM CSTTornado WarningHGXMontgomery, San Jacinto23 min
Dec 18, 10:57 AM CSTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto33 min
Dec 18, 11:15 AM CSTAreal Flood AdvisoryHGXMontgomery, San Jacinto, Walker2 hr
Dec 18, 11:25 AM CSTSpecial Weather StatementHGXBrazoria, Chambers, Fort Bend, Harris, Jackson, Liberty and 5 more65 min
Dec 18, 11:29 AM CSTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto31 min
Dec 18, 11:41 AM CSTSevere Thunderstorm WarningHGXHarris34 min
Dec 18, 11:53 AM CSTSpecial Marine WarningHGX2 hr
Dec 18, 12:09 PM CSTAreal Flood AdvisoryHGXHarris111 min
Dec 18, 12:36 PM CSTSpecial Weather StatementHGXBrazoria, Chambers, Galveston, Matagorda54 min
Dec 18, 1:18 PM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris117 min
Dec 18, 1:31 PM CSTSpecial Weather StatementHGXBrazoria, Galveston, Matagorda59 min
Dec 18, 1:55 PM CSTSpecial Marine WarningHGX2 hr
Dec 18, 3:52 PM CSTSpecial Marine WarningHGX53 min

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.